MAUDE Adverse Event Report: MEDIVATORS INC. ADVANTAGE PLUS PASS-THRU

MEDIVATORS INC. ADVANTAGE PLUS PASS-THRU
Model Number 1-2-610.003
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the filters of two advantage plus pass-thru units clogged and gave a waterflow alarm.As a result, multiple patient procedures were postponed as the user facility did not have alternative reprocessing methods available.No report of injury.
 
Additional Manufacturer Narrative
Investigation of the reported event is in progress.A follow-up report will be submitted once additional information becomes available.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit and confirmed the filters were clogged.To resolve the issue, the technician replaced the filters.The unit was tested, confirmed to be operating according to specification, and returned to service.The filters subject of the reported event were returned to steris for evaluation.No issues were noted with the functionality of the filters.The advantage plus pass-thru ifu states, "potable water is the minimum standard, ro water is preferred.Steris recommends the use of a high quality water pre-filtration system that filters incoming water to 1 micron.The high performance 0.2 micron (absolute rated) water filters included with the reprocessor are highly effective at removing microorganisms and particles larger than 0.2 microns.Appropriate pre-filtration and regular disinfection are required to maintain the performance of this filter." water samples from the user facility were collected and revealed the presence of sediment, which could shorten the service life of the filters.The technician notified user facility personnel of the water quality test results and that their water quality is not meeting the required operating conditions.The user facility has committed to making the necessary improvements to the facility's incoming water quality.No additional issues have been reported.

Brand Name
ADVANTAGE PLUS PASS-THRU
Common Device Name
ADVANTAGE PLUS
Manufacturer (Section D)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
Manufacturer (Section G)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key21337340
Report Number2150060-2025-00005
Device Sequence Number3826650
Product Code FEB
UDI-Device Identifier00677964095832
UDI-Public(01)00677964095832(11)240411(01)00677964095832(11)240412(21)13145843
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K172677
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1-2-610.003
Device Catalogue Number12610003
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/07/2025
Supplement Report FDA Received Date04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown